# SDR J7SA2023102400373

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N430FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010067
- Aircraft time: 4,566 hours, 2,833 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH AND THROUGH LANDING, CREW RECEIVED THE FOLLOWING CAS 16 MESSAGES: ENG 1 NO DISPATCH, ENG 1 IDLE LOCK FAIL, ENG 1 REV FAULT, ENG 2 NO DISPATCH, ENG 2 IDLE LOCK FAIL, ENG 2 REV FAULT, AVNX DMC A FAIL, AVNC AURAL WRN FAULT, AT FAIL, FD FAULT, EBAY SMOKE DET FAIL, ADS 2 HTR FAIL, ADS 3 HTR FAIL, BRAKE CONTROL FAULT, FD FAULT, AND CVR FAIL. AIRCRAFT LANDED SAFELY AT KLAX. ON LANDING, CREW DISCOVERED THAT THE RAM AIR TURBINE (RAT) HAD DEPLOYED. COULD NOT DUPLICATE DISCREPANCY. PER CONTACT CENTER REQUEST AND IN REFERENCE TO SERVICE LETTER 550-42-0010, SWAPPED DCM MODULES CHANNEL A SLOT 6 AND CHANNEL B SLOT 9 IAW EMB 550 AMM TASK 42-22-02. OPS CHECK GOOD. RESTOWED RAT IAW AMM 24-23-00-840-801-A. NO DEFECTS NOTED.
